# SDR 2020FA0000413

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: General aviation
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,130 hours, 10,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BY WORK CARD 72C80052011 DOOR 1R EPAS BATTERY, OPERATIONAL TEST NOT PASS.  NO GREEN LIGHT ON.
